View : 15 Download: 0

On probabilistic properties of nonlinear ARMA(p,q) models

Title
On probabilistic properties of nonlinear ARMA(p,q) models
Authors
Lee O.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
2000
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 46, no. 2, pp. 121 - 131
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We consider a general nonlinear ARMA(p,q) model Xn+1=h(en-q+1,...,en,X n-p+1,...,Xn)+en+1, where h:Rp+q→R is a measurable function and {en:n≥1} is an i.i.d. sequence of random variables. Sufficient conditions for stationarity and geometric ergodicity of {Xn} are obtained by considering the asymptotic behaviours of the associated Markov chain. © 2000 Elsevier Science B.V.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE